Existence of Solutions for Fractional q -Integrodifference Equations with Nonlocal Fractional q -Integral Conditions
Suphawat Asawasamrit,
Jessada Tariboon and
Sotiris K. Ntouyas
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
We study a class of fractional q -integrodifference equations with nonlocal fractional q -integral boundary conditions which have different quantum numbers. By applying the Banach contraction principle, Krasnoselskii’s fixed point theorem, and Leray-Schauder nonlinear alternative, the existence and uniqueness of solutions are obtained. In addition, some examples to illustrate our results are given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/474138.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/474138.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:474138
DOI: 10.1155/2014/474138
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().